# SDR R61A2024102300477

- Difficulty date: September 26, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 50,450 hours, 32,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE WET AREA LH CENTER BEAM UPPER CAP REPAIR DOUBLER. MX REPLACED THE UPPER CAP REPAIR DOUBLER IAW SRM53-10-10, FIG 202.
